# SDR DL764021312

- Difficulty date: November 11, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 6,582 hours, 2,777 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T61102
- Condition: Tripped
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

T/E FLAP DISAGREE DURING RETRACTION AFTER T/O FROM LAX.  DUE TO FLAPS 20 QRH PROCEDURE REQD AND SHORT OGG RUNWAY DIVERTED TO HNL.  HNL MTC DISCOVERED NR 6 AND NR 7 T/E FLAP ROTARY ACT TRIP.  NO HISTORY.  RESET AND CHECKED OK PER FIM.
